# SDR VNAA202007139999

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH SIDE SEAT RAIL HAS MINOR CORROSION FS 785 TO FS 813. FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343 AT FS 785 TO FS 813. INSTALLED SEAT TRACK AT FS 785 TO FS 813 RH IAW CRJ 900 AMM 59-00-49-400-801-A01.
